×

zbMATH — the first resource for mathematics

Some asymptotic properties of Fourier constants and integrability theorems. (English) Zbl 0078.05503

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Boas, R. P., Jr.: Integrability of trigonometric series. I. Duke Math. J.18, 787-793 (1951). · Zbl 0045.03302
[2] ?. Quart. J. Math. (Oxford) (2)3, 217-221 (1952). · Zbl 0046.29604
[3] Chen, Y. M.: On the integrability of functions defined by trigonometrical series. Math. Z.66, 9-12 (1956). · Zbl 0071.06002
[4] Hardy, G. H. u.J. E. Littlewood: Elementary theorems concerning power series with positive coefficients and moment constants of positive functions. J. f. Math.156, 141-158 (1927). · JFM 53.0193.03
[5] Hardy, G. H., andJ. E. Littlewood: Some new properties of Fourier constants. Math. Ann.97, 159-209 (1926). · JFM 52.0267.01
[6] Hardy, G. H., andJ. E. Littlewood: Some new properties of Fourier constants. J. London Math. Soc.6, 3-9 (1931). · Zbl 0001.13504
[7] Heywood, P.: On the integrability of functions defined by trigonometric series. I. Quart. J. Math. (Oxford) (2)5, 71-76 (1954). · Zbl 0056.06105
[8] ?. Quart. J. Math. (Oxford) (2)6, 77-79 (1955). · Zbl 0064.06106
[9] Heywood, P.: Integrability theorems for power series and Laplace transforms. J. London Math. Soc.30, 302-310 (1955). · Zbl 0064.06201
[10] Izumi, S., andM. Satô: Integrability of trigonometrical series. I. Tôhoku Math. J. (2)6 258-263 (1954). · Zbl 0058.05606
[11] Kennedy, P. B.: Integrability theorems for power series. Quart. J. Math. (Oxford) (2)6, 316-320 (1955). · Zbl 0066.31201
[12] Mulholland, H. P.: Concerning the generalization of the Young-Hausdorff theorem. Proc. London Math. Soc.35, 257-293 (1933). · Zbl 0007.34504
[13] Sunouchi, G.: Integrability of trigonometrical series. J. of Math. (Tokyo)1, 99-103 (1953). · Zbl 0053.23303
[14] Szidon, S.: Reihentheoretische Sätze und ihre Anwendungen in der Theorie der Fourierschen Reihen. Math. Z.12, 121-127 (1921). · JFM 48.0306.01
[15] Sz.-Nagy, B.: Séries et intégrales de Fourier des fonctions monotones non bornées. Acta Sci. Math. (Szeged)13, 118-135 (1949). · Zbl 0039.29501
[16] Hardy, G. H., J. E. Littlewood andG. Pólya: Inequalities. Cambridge 1952. · Zbl 0047.05302
[17] Titchmarsh, E. C.: The Theory of Functions. Oxford 1939. · Zbl 0022.14602
[18] Zygmund, A.: Trigonometrical Series. Warszawa-Lwów 1935. · Zbl 0011.01703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.